1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.

safe dosage of dihydrocodeine?

Discussion in 'Opiates & Opioids' started by happyacid, Mar 9, 2006.

  1. happyacid

    happyacid Newbie

    Reputation Points:
    Oct 12, 2005
    from U.K.
    just took 180mg dhc, approx 100mg dxm (as a potentiator) and approx 300mg pseudoephedrine (whoops).

    Will i be okay, and can i get a decent nod of this? I have stacks of valium and dihydrocodeine if this is not enough to get a decent euphoric high.

    oh and im about to have a beer and a few bongs.

    Im a bit worried about the strain on the old heart of mixing the dhc and the pseudoephedrine.

    Advice asap please :)
  2. MrJim

    MrJim Gold Member

    Reputation Points:
    Apr 8, 2005
    Read about self incrimination here, then change the post. Mixing all that together isn't recommended.
  3. Fantasian

    Fantasian Gold Member

    Reputation Points:
    Sep 28, 2005
    30 y/o from U.K.
    AS MrJim says above and dont self incriminate yourself.

    Drug synergies are for very experienced phychoactive users. It seems like that You is not experienced with the combinations that he is using otherwise he wouldnt be asking questions like
    "Will i be ok?"

    With the drugs that You has taken he should be alright however the 300mg of Pseudoephedrine is very bad for you. the theraputic dose maximum of 50 mg is about 2 25mg pills (the common OTC strength), while 'dangerous' amounts would be 4 or more of the same pills. This means that the dangerous dose would be 150. You has consumed DOUBLE this dose which puts a high amount of stress on his system especially his heart as Pseudoephedrine is a CNS stimulant. Also combining this amount of drugs together will put alot of stress on you's Liver.

    Di-hydrocodeine will also depress the CNS and respiritory centers which makes little sense of combining the two (DHC and Pseudoephedrine) as they will oppose each other. It should also be noted that combining DXM and DHC could depress respiritory centers to dangerous levels.

    These kind of errors are very dangerous and could be fatal. (SWIM hopes that You has some opioid tolereance too with that level of DHC)

    In future I would recommend doing more research and asking the types of questions that You has asked above BEFORE he takes the substances. Not once he has already ingested them.

    On the note of Valium, combining benzodiazepenes with Opiates is a very dangerous combination, this can potentiate the effects significantly and from SWIM's experience has no ceiling effect. Be weary of this combination.

    I am surprised that You cannot get enough of a euphoric high from DHC alone or DXM alone.

    If SWIM smokes cannabis with any of these drugs this is the least dangerous synergistic effect. However once again combining alchohol with both DXM or DHC will cause further respiritory depression.

    It does make me wonder whether you posted the above as a joke....

    EDIT: couple of spelling and grammer errors